MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI NANOTEC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

ALPHATEC SPINE, INC. IDENTITI NANOTEC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 126-PRO-06161407-S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in situ, and there are no plans for revision surgery.Radiographic images were provided and confirms the reported event.Radiographic imaging indicates subsidence of the cage.The lot number was not provided; therefore, a review of the device history record could not be conducted.Based on the information provided, the root cause could not be determined.
 
Event or Problem Description
During a postoperative follow-up visit, radiographic imaging revealed screw migration from the bone, resulting in anterior migration of the plate and expulsion of the interbody cage.This is report 2 of 2.

Brand Name
IDENTITI NANOTEC
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key25005707
Report Number2027467-2026-00099
Device Sequence Number21023862
Product Code ODP
UDI-Device Identifier00190376418858
UDI-Public(01)00190376418858
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number126-PRO-06161407-S
Device Catalogue Number126-PRO-06161407-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown